SeekWellness Forums
Advertisement

Reply
 
LinkBack Thread Tools Display Modes
  #1 (permalink)  
Old 10-29-2007, 09:46 AM
Junior Member
 
Join Date: Oct 2007
Posts: 1
scott0825 is on a distinguished road
Testim and Breathing problems
I'm a 48 year old male who recently was prescribed Testim 1% to bring my T levels back into the normal range. However, after 3 days of taking the prescribed dose and applying in the prescribed manner, I noticed that I started to have breathing problems (a rare but possible side affect of this medication) and was having trouble sleeping because I kept waking up due to sleep apnea. I'm 5'9" and 175 pounds and a non-smoker. So I don't normally have sleep apnea or breathing issues. I stopped taking the medicine immediately and called my doctor who then prescribed Angrogel 1% as an alternative. My question is this: What is the likelihood that I will experience the same breathing problems with Androgel that I experienced with Testim? Are they essentially and compositely the same?
Reply With Quote
  #2 (permalink)  
Old 10-29-2007, 04:34 PM
Member
 
Join Date: Jun 2007
Posts: 21
SeekWellness Editor is on a distinguished road
Testim and Breathing problems
Androgel and Testim have different formulas so a trial of Androgel may well be worth your trouble.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



Advertisement
Online Payments
This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO 3.1.0 ©2007, Crawlability, Inc.